# SDR FDEA201008102900

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 42,835 hours, 20,595 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: A57350110200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SPIGOT FITTING -TO -WING DOUBLER HAS CORROSION ON OTBD SIDE   (APPROX 2" SQ, VISIBLE) BETWEEN OTBD SPIGOT ATTACH BOLTS. ALSO THIS   DOUBLER HAD A GOUGE ON L/E - REF.N01074.  REMOVED NR1 PYLON FROM LT WING TO ACCESS SPIGOT FITTING IAW AMM 54-50-00-4, REMOVED SPIGOT FITTING FROM LT WING IAW SRM 51-72-10 AND AB DWG A57150751.  REPAIRED REINFORCING WING DOUBLER  BY REMOVING CORROSION AND BLENDING OUT THE GOUGE ON THE L/E (REF N01074) IAW EA 6-5710-135242, REF OE-345-06-10-  001& OE-345-06-10-001A AND REPAIR DESIGN APPROVAL SHEET-RAS/BAE/1013534/2010 ISSUE A. REINSTALLED SPIGOT FITTING ON LT WING AND NR 1 PYLON ON LT WING IAW AMM 54-50-00-4, SRM 51-72-10 AND AB DWG A57150751. THIS IS A MAJOR REPAIR IAW GMM 6-2-100. THIS WORK IS ON FILE AT CWF UNDER WO 00048350.
